# SDR CA970226001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Out Of Adjust
- Location: Nlg Down Lock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L, O

## Discrepancy

(CAN) ON APPROACH, GEAR SELECTED DOWN, 2 GREEN AND A RED WARNING.  EVENTUALLY LANDED.  AT MOMENT OF TOUCHDOWN, GEAR CYCLE COMPLETED, AND GEAR DOORS CLOSED AND NORMAL INDICATOR LIGHT OPERATION RESTORED.  NOSE GEAR DOWNLOCK SWITCH WAS OUT OF ADJUST.
